# SDR P5CA2011100700482

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Dented
- Location: Nr 4 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SURFACE OF NR 4 ENGINE EXHAUST SLEEVE HAS 5 DENTS THAT ARE OVER SRM LIMITS.  ACCOMPLISHED REPAIR AS PER EI T2011A54B-1994 REV 1.
